# SDR DALA1166990695

- Difficulty date: November 5, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 44,867 hours, 17,339 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED ON UPPER FLANGE STA 1500 ABOVE STR 26L.  TRIMMED OUT THE DENTED AREA OF FRAME FLANGE ON STA 1500 ABOVE S26L IAW 757 SRM 53-00-07 STEP 1 FIG 201 REPAIRS PG 201 REQUEST NDT FOR HFEC INSP OF THE EDGE OF THE CUTOUT AND HFEC INSP OF ALL INITIAL FASTENERS HOLES COMMON TO THE REPAIR IAW B757 SRM 53-00-07 STEP 2 & 3 FIG 201 REPAIRS PG 201.  HFEC COMPLIED WITH PER NDTM PT,6 51-00-16, NO CRACKS NOTED.
